If you need an accessible version of this item please contact JSTOR User Support

Alternate Solutions to Putnam Competition Problems

L.-S. Hahn
Mathematics Magazine
Vol. 65, No. 2 (Apr., 1992), pp. 111-112
DOI: 10.2307/2690490
Stable URL: http://www.jstor.org/stable/2690490
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112